# SDR DHL9780721C

- Difficulty date: September 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Mount
- Condition: Worn
- Location: Lt Te Flap Act
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT O/B FLAP I/B ACT FWD MOUNT HAS PLAY.  REMOVED ACTUATOR AND REINSTALLED PER DC-8 MM 27-51-4.
